MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 0°, 4 MM; RIGID SCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 0°, 4 MM; RIGID SCOPE
Model Number A22000A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the telescope exhibited removed eyepiece ring parts.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely the following led to the malfunction: 1.Loose light guide sleeve can be attributed to excessive force resulting from unscrewing the inscription sleeve.2.The laser marking on the inscription sleeve is faded due to age-related wear and tear of the telescope.3.The outer tube has a dent due to an impact, improper handling.4.The outer tube is bent due to the effect of the leverage forces.5.Broken lens in the optical system is due to bent outer tube.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 0°, 4 MM
Common Device Name
RIGID SCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19600256
Report Number9610773-2024-01532
Device Sequence Number12883166
Product Code HIH
UDI-Device Identifier04042761020831
UDI-Public04042761020831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K897003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA22000A
Device Lot Number208737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown